Vol 22 No 2 (2017)

Published: 2017-03-18

Articles

Page 121-139

Harmonic Balance for Non-Periodic Hyperbolic Solutions of Nonlinear Ordinary Differential Equations

Serge Bruno Yamgoue, Olivier Tiokeng Lekeufack, Timoleon Crepin Kofane
Abstract 242 | PDF Downloads 267 | DOI

Page 140-156

Mixed Fourier-Legendre Spectral Methods for the Multiple Solutions of the Schrodinger Equation on the Unit Disk

Zhao-Xiang Li, Ji Lao, Zhong-Qing Wang
Abstract 294 | PDF Downloads 193 | DOI

Page 167-185

The Power Muth Distribution∗

Pedro Jodra, Hector Wladimir Gomez, Maria Dolores Jimenez-Gamero, Maria Virtudes Alba-Fernandez
Abstract 352 | PDF Downloads 388 | DOI

Page 186-201

Page 202-212

Green’s Matrices for First Order Differential Systems with Nonlocal Conditions∗

Gailė Paukštaitė, Artūras Štikonas
Abstract 293 | PDF Downloads 188 | DOI

Page 213-227

Local Convergence of Jarratt-Type Methods with Less Computation of Inversion Under Weak Conditions

Ioannis K. Argyros, Santhosh George
Abstract 245 | PDF Downloads 157 | DOI

Page 228-236

Global Existence and Blow-Up for a Chemotaxis System

Xueyong Chen, Fuxing Hu, Jianhua Zhang, Jianwei Shen
Abstract 286 | PDF Downloads 182 | DOI

Page 237-251

Asymptotic Dynamics of a New Mechanochemical Model in Biological Patterns

Aibo Liu, Changchun Liu
Abstract 283 | PDF Downloads 183 | DOI

Page 252-269

Review Papers

Two Area Preserving Maps from the Square to the p-Ball

Adrian Holhos
Abstract 255 | PDF Downloads 262 | DOI

Page 157-166